Anxiety Community
FEELING CALMER AND LESS TENSE ON 300MG LYRICA
About This Community:

A community of people with Anxiety offering support through your health journey. Ask a question, join a conversation, share experiences: sleeping, mood swings, panic attacks, and disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

FEELING CALMER AND LESS TENSE ON 300MG LYRICA

is it possible that 300mg LYRICA COULD CAUSE ME TO FEEL LESS TENSE AND MORE CALM...INSIDE? I'VE BEEN TAKING IT FOR MONTHS AND FEEL LIKE I'M "ON SOMETHING"!
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
This isn't listed as a side effect of the medication....but feeling "high" is.
Below is a website that list the side effects...hope this helps!

http://www.drugs.com/sfx/lyrica-side-effects.html
Blank
Avatar_n_tn
Thanks for that. I don't know if it's a side effect because these wear off after a ffew days/weeks. I appreciate you adding that link. Have you experience with Lyrica?
Blank
Post a Comment
To
Recent Activity
Avatar_m_tn
Blank
ScorpionKing8 commented on HIV and ORAL SEX: The...
1 min ago
3060903_tn?1398568723
Blank
Nighthawk61 commented on Dear future me
5 hrs ago
973741_tn?1342346373
Blank
specialmom commented on photo
7 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Anxiety Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank